RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 3(7), Pages 366–372 (Mi msb3213)  

This article is cited in 2 scientific papers (total in 2 papers)

Surgery of Poincaré complexes

A. S. Mishchenko


Abstract: In the paper one studies the problem of extending the method of Morse surgery for the study of smooth manifolds to the case of the category of Poincaré complexes. In the latter case we compute an obstruction to the surgery of a Poincaré complex up to homotopy equivalence which, as in the classical case, is in the Wall group. In contrast to the cases of smooth or combinatorial manifolds we are able to handle only complexes with vanishing boundary.
Bibliography: 3 titles.

Full text: PDF file (860 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:3, 359–366

Bibliographic databases:

UDC: 513.83
MSC: Primary 57D65; Secondary 55G99, 57A70
Received: 18.06.1970

Citation: A. S. Mishchenko, “Surgery of Poincaré complexes”, Mat. Sb. (N.S.), 85(127):3(7) (1971), 366–372; Math. USSR-Sb., 14:3 (1971), 359–366

Citation in format AMSBIB
\Bibitem{Mis71}
\by A.~S.~Mishchenko
\paper Surgery of Poincar\'e complexes
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 3(7)
\pages 366--372
\mathnet{http://mi.mathnet.ru/msb3213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=293638}
\zmath{https://zbmath.org/?q=an:0234.57003}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 3
\pages 359--366
\crossref{https://doi.org/10.1070/SM1971v014n03ABEH002621}


Linking options:
  • http://mi.mathnet.ru/eng/msb3213
  • http://mi.mathnet.ru/eng/msb/v127/i3/p366

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Shlosman, “Smooth structures on Poincaré complexes”, Math. USSR-Izv., 7:4 (1973), 919–932  mathnet  crossref  mathscinet  zmath
    2. P. S. Popov, “Extension of the Hermitian $K$-theory functor and signature of topological manifolds”, Sb. Math., 198:8 (2007), 1145–1163  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:222
    Full text:77
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020